# SDR AALA202511047189

- Difficulty date: October 28, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 45,395 hours, 19,491 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Shorted
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ANTI-SKID INOPERATIVE ON TOUCHDOWN AUTO-BRAKE DISARMED AND ANTI-SKIP INOPERATIVE LIGHT ILLUMINATED. ACCOMPLISHED BITE OF AACU FOUND FAULT FOR XDCR3.  PERFORMED FIM 32-42-00-810-806. FOUND CONNECTOR D11124 IS INTERNALLY SHORTING. REPLACED CONNECTOR, PER SWPM 20-61-11. PERFORMED OPERATIONAL TEST OF TRANSDUCER, PER AMM 32-42-00 AND BITE TEST OF AACU, PER FIM 32-42-00. ALL CHECKED GOOD AND NO-FAULT CODE SHOWN AT THIS TIME.
